# SDR ASAA2017043020586

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,832 hours, 2,301 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC DISPLAYED FAILURE MULTIPLE TIMES DURING CRUISE FLIGHT. IT WOULD SELF-RESTORE EACH TIME AFTER ABOUT 30 SECONDS.  ACFT GROUNDED. RESET THE NR 1 FMC IAW FIM 34-61, TASK 804. THE NR 1 FMC OPS CHECKED OK IAW FIM 34-61, TASK 804.
